MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY DCI SPO2 ADT RE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY DCI SPO2 ADT RE SENSOR; OXIMETER
Model Number 4050
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.D4.A full udi is not available as the lot number for this sensor is unavailable.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that the masimo sensor and cable provided an spo2 of 100% while blood gas analysis showed 85% and a 3rd party monitor showed 87%.There was no patient impact or consequence reported.

Brand Name
DCI SPO2 ADT RE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24934247
Report Number3019388613-2026-00168
Device Sequence Number16134390
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 4078 RD RNBW PAT CABLE
Patient SexUnknown